# SDR DXTA2023010477870

- Difficulty date: January 3, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N554QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0297
- Aircraft time: 1,217 hours, 784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVACUATION PATH LIGHT AT SEAT 5 INOP, OVERHEAD EVACUATION LIGHT AT SEAT 7 INOP AND OVERWING EVACUATION LIGHT INOP. ALL THESE INOP WHEN TESTING SYSTEM.
